# SDR AU981222

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767204
- Engine: Ge CF680A
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Delaminated
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 AND NR 3 LEADING EDGE SLAT TRAILING EDGES DELAMINATING.
